# SDR AALA201608169002

- Difficulty date: August 15, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 39,780 hours, 17,548 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED A GREEN SYSTEM HYDRAULIC FAILURE DUE TO FLUID LOSS DURING DESCENT. THE FLIGHT CREW DECLARED AN EMERGENCY AND DIVERTED, LANDED SAFELY WITH NO FURHTER INCIDENT.  AIRCRAFT GROUNDED.  MAINTENANCE FOUND THE RIGHT AILERON SERVO INBOARD HYDRAULIC LINE LEAKING AND REPLACED THE DEFECTIVE PACKING IAW SPM 20-29-00 & 29-29-20.  A SATISFACTORY LEAK AND OPS CHECK WAS ACCOMPLISHED IAW AMM 27-14-00.
